# SDR C77A20170414001

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 25,843 hours, 14,959 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062200455
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER UPPER SKIN PANEL, REAR AND MID SPAR BETWEEN RIBS 8-14, AND STRINGERS 4 AND 8 DAMAGED. REPAIRED IAW  ETD2017-170-031190, FIGURES 1 THROUGH 5.
